Nonperturbative confinement in quantum chromodynamic: IV. Improved treatment of Schoenmaker’s equation

Atkinson, D. & Koopmans, M., Mar-1987, In : Journal of Mathematical Physics. 28, 3, p. 717-719 3 p.

Research output: Contribution to journalArticleAcademicpeer-review

An improved ansatz for the three‐gluon vertex function is treated; and it is shown that the gluon propagator has a double pole at the origin of the p2 plane, as well as a tachyon on the spacelike real axis, at least in this approximation.
Original languageEnglish
Pages (from-to)717-719
Number of pages3
JournalJournal of Mathematical Physics
Issue number3
Publication statusPublished - Mar-1987

Download statistics

No data available

ID: 6190789